Annali di Matematica Pura ed Applicata

, Volume 170, Issue 1, pp 103–131

Critical Gevrey index for hypoellipticity of parabolic operators and Newton polygones

  • Todor Gramchev
  • Petar Popivanov
  • Massafumi Yoshino
Article

DOI: 10.1007/BF01758985

Cite this article as:
Gramchev, T., Popivanov, P. & Yoshino, M. Annali di Matematica pura ed applicata (1996) 170: 103. doi:10.1007/BF01758985

Summary

In this paper we give geometrical expressions of the (non) hypoellipticity in Gevrey spaces of parabolic operators via Newton polygones. We also determine the critical Gevrey class for which the hypoellipticity holds.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1996

Authors and Affiliations

  • Todor Gramchev
    • 1
  • Petar Popivanov
    • 2
  • Massafumi Yoshino
    • 3
  1. 1.Dipartimento di MatematicaUniversità di CagliariCagliariItalia
  2. 2.Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria
  3. 3.Faculty of EconomicsChuo UniversityTokyoJapan

Personalised recommendations